# SDR CALA2017090903106

- Difficulty date: September 9, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 56,204 hours, 19,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD STOWAGE BULLNOSE COMPT AT ROW 30ABC, 32ABC AND 38ABC, DOES NOT ILLUMINATE. REPLACED FUSE AND BATTERY PACK IN M1672 POWER SUPPLY. EMERGENCY LIGHTS OPS CHECKS GOOD REF AMM 33-51-06-960-804 AND AMM 33-51- 06-960-805.
